Please Scroll Down to See Forums Below
napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
sarms-forsaleUGFREAKeudomestic
napsgeargenezapharmateuticals domestic-supplypuritysourcelabsSarms for SaleUGFREAKeudomestic

Why Do I Have A Body Acne Problem Running Test Cyp. @ 200mg/wk But Not 400+mg/wk?!?

dr0p0ut

New member
Any of you guys have an issue with body acne running Test Cyp around 200-300mg/wk but not at 400-500mg/wk?



OK, so I know 250-300mg/wk may be higher than normal "TRT" levels. I have been on Test Cyp for the majority of the past 8 years or so. Also was taking Aromasin for my first cycle and when I have cruised higher than 250mg/wk but dropped it because I didn't notice much of a difference.



My back broke out pretty badly about 5 weeks into my first ever 12-week cycle at 500mg/week but then I came off and everything went back to normal.



A couple years later when I was in my mid-30's I decided to do another 16-week cycle at 600mg/wk and then just cruise around 250/mg week from there on out (we'll call it "self-prescribed TRT"). The body acne problem was there a bit but much better the 2nd cycle. When I dropped down to 250mg/wk to cruise though, the body acne problem got worse... dropped it to 200mg/wk and nothing changed.



At this point I was basically taking all the advice, topical creams, supplements, showering and scrubbing like a maniac 3+ times a day. The only thing I WASN'T taking was Accutane (the side effects kind of freaked me out... especially given that I like to go out, watch some football with friends and sometimes "a couple drinks" turn into 20). After doing all that for 6+ months without anything changing I basically said "fuck it... I'm bumping it up again. Let's see if that works. Pool season is coming up".



I bumped my Test Cyp. to 400mg/wk and noticed improvements within just a week or two. 3-6 months later it was 90% better and eventually got to the point where I would only get the occasional spot or two and didn't think about taking my shirt off in public anymore.



It sounds horrible but I just decided to cruise at 400mg/wk for YEARS, occasionally trying to bump back down to 150mg, 175mg, 200mg or 250mg/wk but almost immediately I would start breaking out again and bump back up to around 400mg/wk.

Oddly enough, I also did a 12-week Test E, Tren E, Mast E cycle in there and my skin has never looked clearer.



About a year and a half ago though I started really thinking that cruising on 400mg/wk for years probably wasn't the healthiest idea and went back to around 250mg/wk. Started breaking out again almost immediately. About 2 months later, I just decided to come off completely. Started breaking out WORSE. 2 months after that, I went back on 250mg/wk... got even WORSE STILL.... for about the past 6 months I have been cruising around 300mg/wk and it's still just worse than it's ever been. I thought it may just take some time for my body to adjust to the lower dosage but so far, nadda.



I just wanted to know if anyone else has had this type of experience?



Should I seriously just go on a 6-month cycle of 20mg or 40mg/day Accutane? I'd really love to hear other people's thoughts/experiences when it comes to this type of situation and Accutane.



Any other suggestions or advice?
 
if you are extremely prone to acne, this is going to always be an issue with any steroid... hormonal changes cause this and generally all steroids will cause hormonal changes to some extent... non hormonal things, like sr9009, mk677 and gw501516 would be your best options...
 
Every cycle is different and it is not always dependant on the total amount of gear. It is more dependant on how much your hormones are fluctuating and also if you are prone to acne.
 
Top Bottom